Публикация №2618

Название публикацииMOMENT-TYPE ESTIMATES WITH ASYMPTOTICALLY OPTIMAL STRUCTURE FOR THE ACCURACY OF THE NORMAL APPROXIMATION
Название на другом языке
Тип публикацииСтатья
ИзданиеAnnales Mathematicae et Informaticae
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2012
Том39
НомерНе задан
ГлаваНе задан
Страницы241–307
АннотацияНе задан
АвторыШевцова Ирина Геннадьевна
ссылка в Internet
РИНЦ3
WoS3
Цитируемые
публикации авторов
ИПИ РАН

(2010) AN IMPROVEMENT OF CONVERGENCE RATE ESTIMATES IN THE LYAPUNOV THEOREM

(2012) AN IMPROVEMENT OF THE BERRY-ESSEEN INEQUALITY WITH APPLICATIONS TO POISSON AND MIXED POISSON RANDOM SUMS

(2011) ON THE ASYMPTOTICALLY EXACT CONSTANTS IN THE BERRY-ESSEEN-KATZ INEQUALITY

(2010) ON THE UPPER BOUND FOR THE ABSOLUTE CONSTANT IN THE BERRY-ESSEEN INEQUALITY

(2010) THE LOWER ASYMPTOTICALLY EXACT CONSTANT IN THE CENTRAL LIMIT THEOREM

(2009) АСИМПТОТИЧЕСКИЕ ОЦЕНКИ АБСОЛЮТНОЙ ПОСТОЯННОЙ В НЕРАВЕНСТВЕ БЕРРИ-ЭССЕЕНА ДЛЯ РАСПРЕДЕЛЕНИЙ, НЕ ИМЕЮЩИХ ТРЕТЬЕГО МОМЕНТА / ASYMPTOTIC ESTIMATES OF THE ABSOLUTE CONSTANT IN THE BERRY-ESSEEN INEQUALITY FOR DISTRIBUTION WITH UNBOUNDED THIRD MOMENT

(2009) НЕКОТОРЫЕ ОЦЕНКИ ДЛЯ ХАРАКТЕРИСТИЧЕСКИХ ФУНКЦИЙ С ПРИМЕНЕНИЕМ К УТОЧНЕНИЮ НЕРАВЕНСТВА МИЗЕСА / SOME ESTIMATES FOR CHARACTERISTIC FUNCTIONS WITH AN APPLICATION TO SHARPENING THE MISES INEQUALITY

(2010) УТОЧНЕНИЕ НЕРАВЕНСТВА КАЦА-БЕРРИ-ЭССЕЕНА / AN IMPROVEMENT OF THE KATZ-BERRY-ESSEEN INEQUALITY